American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Thomas Bieske and Kristen Childers. Generalizations of a Laplacian-type equation in the Heisenberg group and a class of Grushin-type spaces. Proc. Amer. Math. Soc. 142 (2014) 989-1003.
Abstract, references, and article information   
View Article: PDF

[2] Yves Félix, Steve Halperin and Jean-Claude Thomas. Regularity in the growth of the loop space homology of a finite CW complex. Proc. Amer. Math. Soc. 142 (2014) 1025-1033.
Abstract, references, and article information   
View Article: PDF

[3] Nguyên Thi Phuong Dung. Double Koszul complex and construction of irreducible representations of $\mathfrak {gl}(3|1)$. Proc. Amer. Math. Soc. 138 (2010) 3783-3796. MR 2679601.
Abstract, references, and article information   
View Article: PDF

[4] N. Yu. Makarenko and Pavel Shumyatsky. Frobenius groups as groups of automorphisms. Proc. Amer. Math. Soc. 138 (2010) 3425-3436. MR 2661543.
Abstract, references, and article information   
View Article: PDF

[5] Yuri Bahturin, Mikhail Kochetov and Susan Montgomery. Group gradings on simple Lie algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1245-1254. MR 2465646.
Abstract, references, and article information   
View Article: PDF

[6] Yves Felix, Steve Halperin and Jean-Claude Thomas. Exponential growth of Lie algebras of finite global dimension. Proc. Amer. Math. Soc. 135 (2007) 1575-1578. MR 2276669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Bieske and Jasun Gong. The $P$-Laplace equation on a class of Grushin-type spaces. Proc. Amer. Math. Soc. 134 (2006) 3585-3594. MR 2240671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yiftach Barnea and Robert Guralnick. Subgroup growth in some pro-$p$ groups. Proc. Amer. Math. Soc. 130 (2002) 653-659. MR 1866015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yi Ming Zou. Crystal bases for $U_q(sl(2,1))$. Proc. Amer. Math. Soc. 127 (1999) 2213-2223. MR 1486756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Marshall Osborn and Kaiming Zhao. Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999) 1641-1650. MR 1486746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yi Ming Zou. Finite dimensional representations of $U_q(sl(2,1))$ . Proc. Amer. Math. Soc. 125 (1997) 1607-1616. MR 1371148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Randall R. Holmes. Simple restricted modules for the restricted contact Lie algebras . Proc. Amer. Math. Soc. 116 (1992) 329-337. MR 1112492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David J. Winter. The structure of cyclic Lie algebras . Proc. Amer. Math. Soc. 100 (1987) 213-219. MR 884453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas B. Gregory. On simple reducible Lie algebras of depth two . Proc. Amer. Math. Soc. 83 (1981) 31-35. MR 619975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1